# SDR SWAA2021062484707

- Difficulty date: June 16, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Out Of Position
- Location: R2 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR SLIDE GIRT MANUAL INFLATION COVER INCORRECTLY POSITIONED / [01] REPOSITIONED AFT SERVICE DOOR GIRT MANUAL INFLATION COVER; REF:AMM 25-66-01-400-803.; [02] VERIFIED STEP 1
